<  Back to the Polytechnique Montréal portal

Strength of two-phase rocks: a model based on fiber-loading theory

Shaocheng Ji and P. Zhao

Article (1994)

Document published while its authors were not affiliated with Polytechnique Montréal

An external link is available for this item
Additional Information: Nom historique du département: Département de géologie (Université de Montréal)
PolyPublie URL: https://publications.polymtl.ca/33187/
Journal Title: Journal of Structural Geology (vol. 16, no. 2)
Publisher: Elsevier
DOI: 10.1016/0191-8141(94)90108-2
Official URL: https://doi.org/10.1016/0191-8141%2894%2990108-2
Date Deposited: 18 Apr 2023 15:25
Last Modified: 05 Apr 2024 11:24
Cite in APA 7: Ji, S., & Zhao, P. (1994). Strength of two-phase rocks: a model based on fiber-loading theory. Journal of Structural Geology, 16(2), 253-262. https://doi.org/10.1016/0191-8141%2894%2990108-2

Statistics

Dimensions

Repository Staff Only

View Item View Item